Advertisement

© 2002

The Cauchy-Riemann Complex

Integral Formulae and Neumann Problem

Book

Part of the Aspects of Mathematics book series (ASMA, volume 34)

Table of contents

  1. Front Matter
    Pages I-X
  2. Ingo Lieb, Joachim Michel
    Pages 1-7
  3. Ingo Lieb, Joachim Michel
    Pages 9-57
  4. Ingo Lieb, Joachim Michel
    Pages 59-72
  5. Ingo Lieb, Joachim Michel
    Pages 73-127
  6. Ingo Lieb, Joachim Michel
    Pages 129-181
  7. Ingo Lieb, Joachim Michel
    Pages 255-299
  8. Back Matter
    Pages 337-362

About this book

Introduction

The method of integral representations is developed in order to establish 1. classical fundamental results of complex analysis both elementary and advanced, 2. subtle existence and regularity theorems for the Cauchy-Riemann equations on complex manifolds. These results are then applied to important function theoretic questions. The book can be used for advanced courses and seminars at the graduate level; it contains to a large extent material which has not yet been covered in text books.

Keywords

Applications Bochner-Martinelli formula Hodge theory Komplexe Analysis Manifold Neumann problem calculus equation function theorem

Authors and affiliations

  1. 1.Mathematisches InstitutRheinische Friedrich-Wilhelms-Universität BonnBonnGermany
  2. 2.Laboratoire de Mathématiques Pures et Appliquées Joseph LiouvilleCalais CedexFrance

About the authors

Prof. Dr. Ingo Lieb ist Professor für Mathematik an der Universität Bonn. Er ist Autor der beiden Bücher "Funktionentheorie" und "Ausgewählte Kapitel aus der Funktionentheorie" in der Reihe vieweg studium/Aufbaukurs Mathematik.
Prof. Dr. Joachim Michel ist Professor für Mathematik am "Laboratoire de Mathématiques Pures et Appliquées Joseph Liouville" (L.M.P.A.) in Calais, Frankreich.

Bibliographic information

  • Book Title The Cauchy-Riemann Complex
  • Book Subtitle Integral Formulae and Neumann Problem
  • Authors Ingo Lieb
    Joachim Michel
  • Series Title Aspects of Mathematics
  • DOI https://doi.org/10.1007/978-3-322-91608-2
  • Copyright Information Vieweg+Teubner Verlag | Springer Fachmedien Wiesbaden GmbH, Wiesbaden 2002
  • Publisher Name Vieweg+Teubner Verlag
  • eBook Packages Springer Book Archive
  • Hardcover ISBN 978-3-528-06954-4
  • Softcover ISBN 978-3-322-91610-5
  • eBook ISBN 978-3-322-91608-2
  • Series ISSN 0179-2156
  • Edition Number 1
  • Number of Pages X, 362
  • Number of Illustrations 0 b/w illustrations, 0 illustrations in colour
  • Topics Partial Differential Equations
    Analysis
  • Buy this book on publisher's site